Please use this identifier to cite or link to this item: https://ah.nccu.edu.tw/handle/140.119/77746


Title: The Moore-Penrose inverses of singular M-matrices
Authors: Kuo, I-wen
Contributors: 應數系
Date: 1977
Issue Date: 2015-08-20 10:01:35 (UTC+8)
Relation: Linear Algebra and its Applications, 17(1), 1-14
Data Type: article
DOI 連結: http://dx.doi.org/10.1016/0024-3795(77)90038-6
Appears in Collections:[應用數學系] 期刊論文

Files in This Item:

File Description SizeFormat
1-14.pdf680KbAdobe PDF859View/Open


All items in 學術集成 are protected by copyright, with all rights reserved.


社群 sharing